# SDR CA080903011

- Difficulty date: September 3, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Part number: 6617303
- Condition: Sheared
- Location: Hydraulic Pump
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT ENGINE THE NR2 HYDR PUMP CAUTION LIGHT CAME ON ACFT CONTINUE NORMAL LANDING. NR2 HYDR PRESS BEING MAINTAINED BY PTU MAINT. FOUND EDP SHAFT SHEARED.
